Alert archive / California / Wind Advisories in 2017

Wind Advisory 16, NWS Sacramento, CA

February 8, 2017

NWS Sacramento, CA issued this wind advisory at Feb 8, 2017, 3:15 AM PST. It took effect at Feb 8, 2017, 2:00 PM PST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2017, 3:15 AM PST (11:15 UTC)
In effect from
Feb 8, 2017, 2:00 PM PST
Expired
Feb 9, 2017, 7:00 PM PST
In force
29 hr
Issued by
NWS Sacramento, CA

The text

As transmitted.

531 
WWUS76 KSTO 081115
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
315 AM PST Wed Feb 8 2017

CAZ013>015-063-066-068-090000-
/O.NEW.KSTO.WI.Y.0016.170208T2200Z-170210T0000Z/
Shasta Lake Area / Northern Shasta County-
Burney Basin / Eastern Shasta County-Northern Sacramento Valley-
Mountains Southwestern Shasta County to Northern Lake County-
Northeast Foothills/Sacramento Valley-
Western Plumas County/Lassen Park-
Including the cities of Shasta Dam, Burney, Redding, Red Bluff, 
Alder Springs, Paradise, Chester, and Quincy
315 AM PST Wed Feb 8 2017

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM PST
THURSDAY...

The National Weather Service in Sacramento has issued a Wind
Advisory, which is in effect from 2 PM this afternoon to 4 PM PST
Thursday. 

* TIMING...THIS AFTERNOON THROUGH THURSDAY AFTERNOON. STRONGEST
  WINDS EXPECTED THURSDAY MORNING.

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS 45 TO 55 MPH IN THE VALLEY
  AND FOOTHILLS. LOCAL GUSTS 50 TO 70 MPH ACROSS HIGHER TERRAIN OF
  THE NORTHERN MOUNTAINS AND SOUTHERN CASCADE RANGE.

* IMPACTS...POSSIBLE DOWNED TREES AND POWER OUTAGES ALONG WITH 
  DIFFICULT DRIVING CONDITIONS, ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 mph or greater are
expected. Winds this strong can make driving difficult, especially
for small cars and high profile vehicles. Use extra caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ016>018-064-067-069-090000-
/O.NEW.KSTO.WI.Y.0016.170209T1200Z-170210T0000Z/
Central Sacramento Valley-Southern Sacramento Valley-
Carquinez Strait and Delta-Clear Lake/Southern Lake County-
Motherlode-West Slope Northern Sierra Nevada-
Including the cities of Chico, Oroville, Marysville/Yuba City, 
Sacramento, Fairfield/Suisun, Lakeport, Grass Valley, Jackson, 
and Blue Canyon
315 AM PST Wed Feb 8 2017

...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM PST THURSDAY...

The National Weather Service in Sacramento has issued a Wind
Advisory, which is in effect from 4 AM to 4 PM PST Thursday. 

* TIMING...Late tonight through Thursday afternoon.

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH IN THE VALLEY
  AND FOOTHILLS. LOCAL GUSTS 50 TO 70 MPH ACROSS THE HIGHER
  ELEVATIONS OF THE NORTHERN SIERRA.

* IMPACTS...POSSIBLE DOWNED TREES AND POWER OUTAGES ALONG WITH 
  DIFFICULT DRIVING CONDITIONS, ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 mph or greater are
expected. Winds this strong can make driving difficult, especially
for small cars and high profile vehicles. Use extra caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
6 follow-up statements
131 
WWUS76 KSTO 082318
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
318 PM PST Wed Feb 8 2017

CAZ013>015-063-066-068-100000-
/O.CON.KSTO.WI.Y.0016.000000T0000Z-170210T0000Z/
Shasta Lake Area / Northern Shasta County-
Burney Basin / Eastern Shasta County-Northern Sacramento Valley-
Mountains Southwestern Shasta County to Northern Lake County-
Northeast Foothills/Sacramento Valley-
Western Plumas County/Lassen Park-
Including the cities of Shasta Dam, Burney, Redding, Red Bluff, 
Alder Springs, Paradise, Chester, and Quincy
318 PM PST Wed Feb 8 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY...

* TIMING...THIS AFTERNOON THROUGH THURSDAY AFTERNOON. STRONGEST 
  WINDS EXPECTED THURSDAY MORNING. 

* WINDS...SOUTH 30 TO 40 MPH WITH GUSTS TO 55 MPH IN THE VALLEY AND
  FOOTHILLS. LOCAL GUSTS 50 TO 70 MPH ACROSS HIGHER TERRAIN OF 
  THE NORTHERN MOUNTAINS AND SOUTHERN CASCADE RANGE. 

* IMPACTS...POSSIBLE DOWNED TREES AND POWER OUTAGES ALONG WITH 
  DIFFICULT DRIVING CONDITIONS, ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 mph or greater are
expected. Winds this strong can make driving difficult,
especially for small cars and high profile vehicles. Use extra
caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ016>018-064-067-069-100000-
/O.CON.KSTO.WI.Y.0016.170209T1200Z-170210T0000Z/
Central Sacramento Valley-Southern Sacramento Valley-
Carquinez Strait and Delta-Clear Lake/Southern Lake County-
Motherlode-West Slope Northern Sierra Nevada-
Including the cities of Chico, Oroville, Marysville/Yuba City, 
Sacramento, Fairfield/Suisun, Lakeport, Grass Valley, Jackson, 
and Blue Canyon
318 PM PST Wed Feb 8 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM PST
THURSDAY...

* TIMING...Late tonight through Thursday afternoon.

* WINDS...SOUTH 15 TO 25 MPH WITH GUSTS 40 TO 50 MPH IN THE VALLEY
  AND FOOTHILLS. LOCAL GUSTS 50 TO 70 MPH ACROSS THE HIGHER 
  ELEVATIONS OF THE NORTHERN SIERRA. 

* IMPACTS...POSSIBLE DOWNED TREES AND POWER OUTAGES ALONG WITH 
  DIFFICULT DRIVING CONDITIONS, ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 mph or greater are
expected. Winds this strong can make driving difficult,
especially for small cars and high profile vehicles. Use extra
caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
598 
WWUS76 KSTO 091327
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
527 AM PST Thu Feb 9 2017

...Strong winds across northern California today...

.A Pacific frontal system moving through northern California will
bring gusty winds to most Norcal areas today. The stronger winds
will shift from the northern Sacramento valley early this morning
to the southern Sacramento valley by mid morning. Winds should
start to decrease by late this afternoon and evening as the
frontal system moves into the Sierra Cascade range. 

CAZ013>018-063-064-066>069-100000-
/O.CON.KSTO.WI.Y.0016.000000T0000Z-170210T0000Z/
Shasta Lake Area / Northern Shasta County-
Burney Basin / Eastern Shasta County-Northern Sacramento Valley-
Central Sacramento Valley-Southern Sacramento Valley-
Carquinez Strait and Delta-
Mountains Southwestern Shasta County to Northern Lake County-
Clear Lake/Southern Lake County-
Northeast Foothills/Sacramento Valley-Motherlode-
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Shasta Dam, Burney, Redding, Red Bluff, 
Chico, Oroville, Marysville/Yuba City, Sacramento, 
Fairfield/Suisun, Alder Springs, Lakeport, Paradise, 
Grass Valley, Jackson, Chester, Quincy, and Blue Canyon
527 AM PST Thu Feb 9 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* TIMING...Strong winds in the northern Sacramento valley and
  surrounding mountains early this morning. Stronger winds
  spreading southward to the southern Sacramento valley by mid
  morning. 

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS TO 45 MPH IN THE VALLEY AND
  FOOTHILLS. LOCAL GUSTS 50 TO 70 MPH ACROSS HIGHER TERRAIN OF 
  THE NORTHERN MOUNTAINS AND SOUTHERN CASCADE RANGE. 

* IMPACTS...POSSIBLE DOWNED TREES AND POWER OUTAGES ALONG WITH 
  DIFFICULT DRIVING CONDITIONS, ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 mph or greater are
expected. Winds this strong can make driving difficult,
especially for small cars and high profile vehicles. Use extra
caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
702 
WWUS76 KSTO 091713
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
913 AM PST Thu Feb 9 2017

...Strong winds across northern California today...

.A Pacific frontal system moving through northern California will
bring gusty winds to most Norcal areas today. The stronger winds
will shift from the northern Sacramento valley early this morning
to the southern Sacramento valley by mid morning. Winds should
start to decrease by late this afternoon and evening as the
frontal system moves into the Sierra Cascade range.

CAZ013>018-063-064-066>069-100000-
/O.CON.KSTO.WI.Y.0016.000000T0000Z-170210T0000Z/
Shasta Lake Area / Northern Shasta County-
Burney Basin / Eastern Shasta County-Northern Sacramento Valley-
Central Sacramento Valley-Southern Sacramento Valley-
Carquinez Strait and Delta-
Mountains Southwestern Shasta County to Northern Lake County-
Clear Lake/Southern Lake County-
Northeast Foothills/Sacramento Valley-Motherlode-
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Shasta Dam, Burney, Redding, Red Bluff, 
Chico, Oroville, Marysville/Yuba City, Sacramento, 
Fairfield/Suisun, Alder Springs, Lakeport, Paradise, 
Grass Valley, Jackson, Chester, Quincy, and Blue Canyon
913 AM PST Thu Feb 9 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* TIMING...Strong winds in the northern Sacramento valley and 
  surrounding mountains early this morning. Stronger winds 
  spreading southward to the southern Sacramento valley by mid 
  morning. 

* WINDS...South 25 to 35 mph with gusts to 45 mph in the valley
  and foothills. Local gusts 50 to 70 mph across higher terrain of
  the norhtern mountains and southen Cascade Range. 

* IMPACTS...Localized downed trees and power outages along with
  difficule driving conditions, especially for high profile
  vehicle. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 mph or greater are
expected. Winds this strong can make driving difficult,
especially for small cars and high profile vehicles. Use extra
caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
486 
WWUS76 KSTO 091932
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
1132 AM PST Thu Feb 9 2017

...Winds across northern California today...

.A Pacific frontal system moving through northern California
continues to bring gusty winds to portions NorCal areas today.
Winds in the Central Valley are not as strong as originally
advertised. Winds should start to decrease by late this afternoon
and evening as the frontal system moves into the Sierra Cascade 
range.

CAZ017-018-092045-
/O.CAN.KSTO.WI.Y.0016.000000T0000Z-170210T0000Z/
Southern Sacramento Valley-Carquinez Strait and Delta-
Including the cities of Sacramento and Fairfield/Suisun
1132 AM PST Thu Feb 9 2017

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Sacramento has cancelled the Wind
Advisory for the Delta and southern Sacramento Valley area. 

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ013>016-063-064-066>069-100000-
/O.CON.KSTO.WI.Y.0016.000000T0000Z-170210T0000Z/
Shasta Lake Area / Northern Shasta County-
Burney Basin / Eastern Shasta County-Northern Sacramento Valley-
Central Sacramento Valley-
Mountains Southwestern Shasta County to Northern Lake County-
Clear Lake/Southern Lake County-
Northeast Foothills/Sacramento Valley-Motherlode-
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Shasta Dam, Burney, Redding, Red Bluff, 
Chico, Oroville, Marysville/Yuba City, Alder Springs, Lakeport, 
Paradise, Grass Valley, Jackson, Chester, Quincy, and Blue Canyon
1132 AM PST Thu Feb 9 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* TIMING...Strong winds in the northern Sacramento valley and 
  surrounding mountains early this morning. Stronger winds 
  spreading southward to the southern Sacramento valley by mid 
  morning. 

* WINDS...South 20 to 30 mph with gusts to 40 mph in the valley 
  and foothills. Local gusts 50 to 70 mph across higher terrain 
  of the northern mountains and southern Cascade Range. 

* IMPACTS...Localized downed trees and power outages along with 
  difficult driving conditions, especially for high profile 
  vehicle. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 mph or greater are
expected. Winds this strong can make driving difficult,
especially for small cars and high profile vehicles. Use extra
caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
JClapp
037 
WWUS76 KSTO 092240
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
240 PM PST Thu Feb 9 2017

...Winds across northern California today...

.A Pacific frontal system moving through northern California
continues to bring gusty winds to portions NorCal areas today.
Winds in the Central Valley are not as strong as originally 
advertised. Winds should start to decrease by this evening as the
frontal system moves into the Sierra Nevada.

CAZ013>016-063-064-066>069-100300-
/O.EXT.KSTO.WI.Y.0016.000000T0000Z-170210T0300Z/
Shasta Lake Area / Northern Shasta County-
Burney Basin / Eastern Shasta County-Northern Sacramento Valley-
Central Sacramento Valley-
Mountains Southwestern Shasta County to Northern Lake County-
Clear Lake/Southern Lake County-
Northeast Foothills/Sacramento Valley-Motherlode-
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Shasta Dam, Burney, Redding, Red Bluff, 
Chico, Oroville, Marysville/Yuba City, Alder Springs, Lakeport, 
Paradise, Grass Valley, Jackson, Chester, Quincy, and Blue Canyon
240 PM PST Thu Feb 9 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...

* TIMING...Strong winds in the northern Sacramento valley and 
  surrounding mountains early this morning. Stronger winds 
  spreading southward to the southern Sacramento valley by mid 
  morning. 

* WINDS...South 25 to 30 mph with gusts to 45 mph in the valley 
  and foothills. Local gusts 50 to 70 mph across higher terrain 
  of the northern mountains and southern Cascade Range. 

* IMPACTS...Localized downed trees and power outages along with 
  difficult driving conditions, especially for high profile 
  vehicle. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 mph or greater are
expected. Winds this strong can make driving difficult,
especially for small cars and high profile vehicles. Use extra
caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
JClapp
131 
WWUS76 KSTO 100306
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
706 PM PST Thu Feb 9 2017

...Strong winds continue over the northern Sacramento Valley...

.Strong south winds should continue for a couple of more hours
over the northern Sacramento Valley. The winds are also resulting
in a line of heavy showers and thunderstorms west to north of the
Redding area. 

CAZ015-100500-
/O.EXP.KSTO.WI.Y.0016.000000T0000Z-170210T0300Z/
/O.NEW.KSTO.WI.Y.0017.170210T0306Z-170210T0500Z/
Northern Sacramento Valley-
Including the cities of Redding and Red Bluff
706 PM PST Thu Feb 9 2017

...WIND ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...

The National Weather Service in Sacramento has issued a Wind
Advisory, which is in effect until 9 PM PST this evening. 

* TIMING...Strong south winds continue in the northern Sacramento
  valley into the evening. 

* WINDS...South 20 to 30 mph with gusts to 45 mph. 

* IMPACTS...Localized downed trees and power outages along with 
  difficult driving conditions, especially for high profile 
  vehicle. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 mph or greater are
expected. Winds this strong can make driving difficult,
especially for small cars and high profile vehicles. Use extra
caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ013-014-016-063-064-066>069-100415-
/O.EXP.KSTO.WI.Y.0016.000000T0000Z-170210T0300Z/
Shasta Lake Area / Northern Shasta County-
Burney Basin / Eastern Shasta County-Central Sacramento Valley-
Mountains Southwestern Shasta County to Northern Lake County-
Clear Lake/Southern Lake County-
Northeast Foothills/Sacramento Valley-Motherlode-
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Shasta Dam, Burney, Chico, Oroville, 
Marysville/Yuba City, Alder Springs, Lakeport, Paradise, 
Grass Valley, Jackson, Chester, Quincy, and Blue Canyon
706 PM PST Thu Feb 9 2017

...WIND ADVISORY HAS EXPIRED...

Winds have decreased except for isolated remote locations over the
highest terrain. 

Interact with us via social media 
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Feb 7, 9:06 PM PST, 6 hours 9 minutes earlier.

Area forecast discussion, Feb 7, 9:06 PM PST, 6 hours 9 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
906 PM PST Tue Feb 7 2017

.Synopsis...
Series of Pacific storms will bring periods of moderate to heavy
precipitation with areas of breezy to gusty winds this week.
Flooding concerns will continue into Saturday even after rain
tapers off Friday.

&&

.Discussion...
A few scattered showers around the interior this evening otherwise
conditions have been dry. A warm front off the coast will move
into the region on Wednesday but some showers may increase later
tonight over the region ahead of the front. The warm front lifts
northward during the evening and some drying over the southern
forecast area may occur. In general not a lot of precipitation is
expected for the valley with the warm frontal rain but 2 to 3
inches of rain for the upslope areas will be possible through
Thursday 12z ahead of the main front. Valley area's will have a
chance for small rivers and streams to recede ahead of the next
heavy band on Thursday.

Winds look like they become strong again Wednesday evening over
the north end of the valley and on Thursday further south as the
main frontal band moves through. Snow will continue to be a none
factor through Thursday with snow levels well above pass levels.

.Previous Discussion...
Changes to this afternoon's forecast package include upgrading the
Areal Flood Watch to a Warning across our entire forecast area.
There have already been multiple reports of flooded areas
including creeks, streams and roadways along with reports of
landslides in our area. Additional periods of heavy rain will
arrive on Wednesday then again Thursday into Friday. Because
rivers and streams area already rising...we expect flooding
hazards to persist for the rest of the week even after rain
subsides.

The CA-NV River Forecast Center (cnrfc.noaa.gov) increased their
forecast for precipitation amounts today. Wednesday no longer
looks like much of a break from the wet pattern and we will see
periods of moderate to heavy rain tomorrow across the valley and
into the Sierra. Keep in mind that snow levels are very high now,
above 8000 feet, and will stay elevated for much of Thursday.
Additional precipitation amounts for Tonight through Friday are
forecast to be 1-4 inches in the valley and 4-10 inches along the
western Sierra slopes.

As for winds, the next breezy to locally gusty day will be on
Thursday. Strongest winds with gusts 30 to 40 mph will be in the
Northern Sacramento Valley north of Chico. We also expect gusty
winds over the Sierra crest at approximately 45 to 60 mph.
However, with saturated soils, it won't take much wind to cause
downed trees and possible power outages this week.

Sometime Thursday night into Friday morning, snow levels are
expected to go below pass levels again at 5000-6000 feet.
Motorists should be prepared for winter travel over the Sierra
once more by Friday.

Another possibility for Friday is the chance for thunderstorms in
the valley and surrounding foothills as the last major storm wave
moves through our region.

Stay tuned to the forecast and be prepared for the wet weather.
JBB

&&
.EXTENDED DISCUSSION (Saturday THROUGH Tuesday)

The last in a series of storms quickly exits early Saturday. A few
lingering showers are possible over the Sierra in the morning, but
overall the precipitation should be over. Increasing sun and dry
conditions are expected over most of the area for Saturday.
Increasingly dry and warm weather is expected early next week as
upper level ridging dominates. Extended models are suggesting the
ridge will not linger, with hints of a wet system returning by
Thursday. EK

&&

.AVIATION...

The main band of precipitation has shifted southward with VFR/MVFR
conditions across valley TAF sites. Rain activity slowly
decreasing over the mountains, generally south of Lake Tahoe, with
IFR/LIFR conditions. Another band of precipitation will move
through after 12Z Wednesday with widespread MVFR/IFR conditions
possible across the Valley.

Southerly winds will continue to weaken overnight. Gusts 20-25 kt
will pick up mainly after 18Z Wednesday.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
None.
&&

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 10:00 AM PSTRiver Flood WarningSTOButte, Glenn15 hr
Feb 8, 2:52 PM PSTWinter Storm WarningSTO14 hr
Feb 8, 3:16 PM PSTRiver Flood WarningSTOAmador, El Dorado, Sacramento60 hr

Nearby

Wind Advisories in California, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.